# SDR DALA1102091708

- Difficulty date: January 10, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 39,897 hours, 10,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX, FOUND EMERGENCY LIGHTS ON RT SIDE FROM ROWS 21-29 AND 32- 39, INOPERATIVE.  MX REPLACED A SHORTED FUSE AT SEAT 28FG, A BLOWN FUSE ON POWER SUPPLY M9010 AND REPLACED THE LIGHT ASSY.  SYS OPS IS NORMAL.  ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS.
